# SDR ASOA2014071110846

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 27,125 hours, 24,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Ice Breaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED DURING LANDING, A LOUD POP OR BANG CAME FROM MAIN PAX DOOR.  AT GATE DOOR WAS DIFFICULT TO OPEN, HANDLE GETTING STUCK AND HAD TO BE FORCED UPWARDS.  REQUIRED THREE ATTEMPTS TO OPEN.   R & R MAIN DOOR PRESSURE VALVE ICE BREAKER CABLE IAW AMM 52-11-15.  PERFORMED GVI OF MAIN DOOR IAW AMM 52-11-00.  NO OTHER ABNORMALITIES FOUND.  DOOR OPERATES NORMALLY IAW AMM 52-11-00.
